MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX Pro; system, appendage closure, left atrial
Model Number M635WU60310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Death
Event or Problem Description
It was reported a patient death occurred.A concomitant farapulse and left atrial appendage (laa) closure procedure was performed.Both cases went as planned and a 31mm watchman flx pro closure device was implanted.The patient stayed overnight and x-ray and echocardiogram showed the closure device in place and no pericardial effusion.The patient discharged home the following day.Six days later the patient was found deceased at their home.There is no further information at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes: device technical analysis: the watchman flx? pro remains implanted; therefore, returned device analysis could not be completed.Device history record review: a review was completed of the device history records (dhr) for the watchman flx? pro, part # m635wu60310 batch # 0037370621.The dhr review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: there was no evidence to suggest that the device was used in a manner inconsistent with the labeling.Watchman flx? pro instructions for use (ifu) lists potential complications, risks and adverse events that may be associated with the use of this device which include death.Risk review: a risk review was completed and confirmed that the event of death was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
WATCHMAN FLX Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50732821
Report Number2124215-2026-48686
Device Sequence Number21487867
Product Code NGV
UDI-Device Identifier00191506004613
UDI-Public(01)00191506004613(17)280903(10)37370621
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60310
Device Catalogue NumberM635WU60310
Device Lot Number0037370621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age55 YR
Patient SexMale